Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 247046, 11 pages
http://dx.doi.org/10.1155/2013/247046
Research Article

New Results for Periodic Solution of High-Order BAM Neural Networks with Continuously Distributed Delays and Impulses

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Institute of Nonlinear Analysis, Kunming University, Kunming, Yunnan 650214, China

Received 12 November 2012; Accepted 24 March 2013

Academic Editor: Shiping Lu

Copyright © 2013 Chang-Bo Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Baldi and A. F. Atiya, “How delays affect neural dynamics and learning,” IEEE Transactions on Neural Networks, vol. 5, no. 4, pp. 612–621, 1994. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Bélair, S. A. Campbell, and P. Van Den Driessche, “Frustration, stability, and delay-induced oscillations in a neural network model,” SIAM Journal on Applied Mathematics, vol. 56, no. 1, pp. 245–255, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. X. Liu, “Stability results for impulsive differential systems with applications to population growth models,” Dynamics & Stability of Systems, vol. 9, no. 2, pp. 163–174, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. H. Ye, A. N. Michel, and L. Hou, “Stability analysis of systems with impulse effects,” IEEE Transactions on Automatic Control, vol. 43, no. 12, pp. 1719–1723, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Gopalsamy and X. Z. He, “Delay-independent stability in bidirectional associative memory networks,” IEEE Transactions on Neural Networks, vol. 5, no. 6, pp. 998–1002, 1994. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Cao and L. Wang, “Exponential stability and periodic oscillatory solution in BAM networks with delays,” IEEE Transactions on Neural Networks, vol. 13, no. 2, pp. 457–463, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Huang and J. Cao, “On global asymptotic stability of recurrent neural networks with time-varying delays,” Applied Mathematics and Computation, vol. 142, no. 1, pp. 143–154, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. X. Yang, C. Li, X. Liao, D. J. Evans, and G. M. Megson, “Global exponential periodicity of a class of bidirectional associative memory networks with finite distributed delays,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 108–121, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. T. Zhou, A. Chen, and Y. Zhou, “Existence and global exponential stability of periodic solution to BAM neural networks with periodic coefficients and continuously distributed delays,” Physics Letters A, vol. 343, no. 5, pp. 336–350, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. J. Shao, T. Huang, and X. Wang, “Improved global robust exponential stability criteria for interval neural networks with time-varying delays,” Expert Systems With Applications, vol. 38, pp. 15587–15593, 2011. View at Publisher · View at Google Scholar
  11. S. L. Wu, K. L. Li, and T. Z. Huang, “Exponential stability of static neural networks with time delay and impulses,” IET Control Theory and Applications, vol. 5, no. 8, pp. 943–951, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. I. M. Stamova, R. Ilarionov, and R. Vaneva, “Impulsive control for a class of neural networks with bounded and unbounded delays,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 285–290, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. J. J. Hopfield and D. W. Tank, “Computing with neural circuits A,” Science, vol. 233, no. 4764, pp. 625–633, 1986. View at Publisher · View at Google Scholar · View at Scopus
  14. B. Kosko, “Bi-dierctional associative memories,” IEEE Transactions on Systems, Man and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. T. Li and C. B. Yang, “Global exponential stability analysis on impulsive BAM neural networks with distributed delays,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1125–1139, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. Y. Xia, Z. Huang, and M. Han, “Existence and globally exponential stability of equilibrium for BAM neural networks with impulses,” Chaos, Solitons and Fractals, vol. 37, no. 2, pp. 588–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. K. Li, “Delay-dependent stability analysis for impulsive BAM neural networks with time-varying delays,” Computers and Mathematics with Applications, vol. 56, no. 8, pp. 2088–2099, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. Y. T. Li and J. Wang, “An analysis on the global exponential stability and the existence of periodic solutions for non-autonomous hybrid BAM neural networks with distributed delays and impulses,” Computers and Mathematics with Applications, vol. 56, no. 9, pp. 2256–2267, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. Z. Gui, X. S. Yang, and W. Ge, “Existence and global exponential stability of periodic solutions of recurrent cellular neural networks with impulses and delays,” Mathematics and Computers in Simulation, vol. 79, no. 1, pp. 14–29, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. H. Gu, H. Jiang, and Z. Teng, “BAM-type impulsive neural networks with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3059–3072, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. Y. Shao and B. Dai, “The existence of exponential periodic attractor of impulsive BAM neural network with periodic coefficients and distributed delays,” Neurocomputing, vol. 73, no. 16-18, pp. 3123–3131, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. X. Li, “Existence and global exponential stability of periodic solution for impulsive Cohen-Grossberg-type BAM neural networks with continuously distributed delays,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 292–307, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. E. B. Kosmatopoulos, M. M. Polycarpou, M. A. Christodoulou, and P. A. Ioannou, “High-order neural network structures for identification of dynamical systems,” IEEE Transactions on Neural Networks, vol. 6, no. 2, pp. 422–431, 1995. View at Publisher · View at Google Scholar · View at Scopus
  24. P. K. Simpson, “Higher-ordered and intraconnected bidirectional associative memories,” IEEE Transactions on Systems, Man and Cybernetics, vol. 20, no. 3, pp. 637–653, 1990. View at Publisher · View at Google Scholar · View at Scopus
  25. D. W. C. Ho, J. Liang, and J. Lam, “Global exponential stability of impulsive high-order BAM neural networks with time-varying delays,” Neural Networks, vol. 19, no. 10, pp. 1581–1590, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. H. Jiang and J. Liu, “Danamics analysis of impulsive stochastic high-order BAM neu ral networks with markovian jumping and mixed delays,” International Journal of Computer Mathematics, vol. 4, pp. 149–170, 2011. View at Google Scholar
  27. H. Gu, “Mean square exponential stability in high-order stochastic impulsive BAM neural networks with time-varying delays,” Neurocomputing, vol. 74, no. 5, pp. 720–729, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. C. Li, C. Li, X. Liao, and T. Huang, “Impulsive effects on stability of high-order BAM neural networks with time delays,” Neurocomputing, vol. 74, no. 10, pp. 1541–1550, 2011. View at Publisher · View at Google Scholar · View at Scopus
  29. H. F. Huo, W. T. Li, and S. Tang, “Dynamics of high-order BAM neural networks with and without impulses,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2120–2133, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. W. Yang, “Existence and stability of periodic solutions of BAM high-order Hopfield neural networks with impulses and delays on time scales,” Electronic Journal of Differential Equations, vol. 2012, pp. 1–22, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. Zhang and Q. G. Wang, “Stationary oscillation for high-order Hopfield neural networks with time delays and impulses,” Journal of Computational and Applied Mathematics, vol. 231, no. 1, pp. 473–477, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  32. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet